# SDR HNAA2013051700295

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 39,910 hours, 59,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 251 S32-33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FRAME IN CABIN UNDERFLOOR AT BS 251, BETWEEN S33-32S.  REPAIRED IAW RD8-53-4811.  COMPLIED WITH HFEC INSPECTION.  NO OTHER DEFECTS FOUND.
